# SDR J95C2013F00109

- Difficulty date: July 2, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N400RA
- Make and model: Piper PA-31-350
- Aircraft serial: 317405167
- Aircraft time: 20,654 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 452412
- Condition: Failed
- Location: Nlg Downlock
- Part time: 20,000 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR, DOWNLOCK LOWER ROD END FAILED.
